Inventiones mathematicae

, Volume 28, Issue 3, pp 277–280

On the heat equation and the index theorem

Authors

  • M. Atiyah
    • Mathematical Institite
  • R. Bott
    • Department of MathematicsHarvard University
  • V. K. Patodi
    • School of MathematicsTata Institute of Fundamental Research
Errata to the Paper

DOI: 10.1007/BF01425562

Cite this article as:
Atiyah, M., Bott, R. & Patodi, V.K. Invent Math (1975) 28: 277. doi:10.1007/BF01425562
Download to read the full article text

Copyright information

© Springer-Verlag 1975